# SDR AALA20101021LAX01

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 94,236 hours, 15,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 24.  REPAIRED LOOSE CONNECTOR AT SEAT 24B.
